Electronic Journal of Probability
- Electron. J. Probab.
- Volume 16 (2011), paper no. 37, 1065-1095.
On the Marchenko-Pastur and Circular Laws for some Classes of Random Matrices with Dependent Entries
In the first part of the article we prove limit theorems of Marchenko-Pastur type for the average spectral distribution of random matrices with dependent entries satisfying a weak law of large numbers, uniform bounds on moments and a martingale like condition investigated previously by Goetze and Tikhomirov. Examples include log-concave unconditional distributions on the space of matrices. In the second part we specialize to random matrices with independent isotropic unconditional log-concave rows for which (using the Tao-Vu replacement principle) we prove the circular law.
Electron. J. Probab., Volume 16 (2011), paper no. 37, 1065-1095.
Accepted: 2 June 2011
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 15B52: Random matrices
This work is licensed under aCreative Commons Attribution 3.0 License.
Adamczak, Radoslaw. On the Marchenko-Pastur and Circular Laws for some Classes of Random Matrices with Dependent Entries. Electron. J. Probab. 16 (2011), paper no. 37, 1065--1095. doi:10.1214/EJP.v16-899. https://projecteuclid.org/euclid.ejp/1464820206